# SDR HEEA075658

- Difficulty date: August 24, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 5,099 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 150SG122Q
- Part serial: 53231
- Condition: Failed
- Location: Electrical
- Part time: 345 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WOULD NOT START OR GENERATE POWER.
